# SDR UIEA2022081300855

- Difficulty date: September 10, 2022
- Submitted: September 13, 2022
- Operation: Air carrier
- Aircraft: N489MC
- Make and model: Boeing 747412F
- Aircraft serial: 26553
- Aircraft time: 108,520 hours, 19,072 cycles
- System (JASC): 5500 · Empennage Structure
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LH STA 2598 BULKHEAD LOWER CORNER 1EA FASTENER HOLE FOUND CRACK AT 6 O'CLOCK OF FWD INNER SUPPORT LAYER WITH APPROX 0.050" DEPTH( 1EA FASTENER HOLE CRACK AREA REPAIRED AS PER RI NO : RI-53-00-15826 REV A  )
